Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Strep throat, diarrhea, white spots, sensitive stomach. Help?

I believe i have been wrongly prescribed antibiotics for strep throat when all I had was a bit of a viral infection, the reason i went to the walk in was about the diarhea I've been having for the last five days and to make sure i didn't have strep throat... Literally the morning after I felt fine so I doubt it was strep, the Dr didn't swab my throat and i had no other symptoms except white spots which I've read could be viral... The antibiotics are very hard on my already sensitive stomach can i stop taking them as i dont believe I have a bacterial infection
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
After you have taken antibiotics then you can not say that antibiotic didnt help.
It could be a throat infection.
U have not written for how many days u are taking antibiotics.
but if u are feeling that u are developing stomach ache or indigestion then u can stop them.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor